F. Amoroso and U. Zannier, A relative Dobrowolski lower bound over Abelian varieties, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.4, issue.293, pp.711-727, 2000.

M. Avendano, The number of roots of a lacunary bivariate polynomial on a line, Journal of Symbolic Computation, vol.44, issue.9, pp.1280-1284, 2009.
DOI : 10.1016/j.jsc.2008.02.016

M. Bläser, M. Hardt, R. J. Lipton, and N. K. Vishnoi, Deterministically testing sparse polynomial identities of unbounded degree, Information Processing Letters, vol.109, issue.3, pp.187-192, 2009.
DOI : 10.1016/j.ipl.2008.09.029

P. Bürgisser, On Implications between P-NP-Hypotheses: Decision versus Computation in Algebraic Complexity, Proc. 26th International Symposium on Mathematical Foundations of Computer Science, pp.3-17, 2001.
DOI : 10.1007/3-540-44683-4_2

P. Bürgisser, On defining integers in the counting hierarchy and proving lower bounds in algebraic complexity, Proc. STACS 2007, pp.133-144, 2006.

J. Heintz and C. Schnorr, Testing polynomials which are easy to compute Monographie n o 30 de L'Enseignement Mathématique, Logic and Algorithmic (an International Symposium held in honour of Ernst Specker) Preliminary version in Proc. 12th ACM Symposium on Theory of Computing, pp.237-254, 1980.
DOI : 10.1145/800141.804674

M. Hindry and J. H. Silverman, Diophantine Geometry: an Introduction, Graduate Texts in Mathematics, vol.201, 2000.
DOI : 10.1007/978-1-4612-1210-2

V. Kabanets and R. Impagliazzo, Derandomizing Polynomial Identity Tests Means Proving Circuit Lower Bounds, computational complexity, vol.13, issue.1-2, pp.1-46, 2004.
DOI : 10.1007/s00037-004-0182-6

E. Kaltofen and P. Koiran, On the complexity of factoring bivariate supersparse (Lacunary) polynomials, Proceedings of the 2005 international symposium on Symbolic and algebraic computation , ISSAC '05, 2005.
DOI : 10.1145/1073884.1073914

E. Kaltofen and P. Koiran, Finding small degree factors of multivariate supersparse (lacunary) polynomials over algebraic number fields, Proceedings of the 2006 international symposium on Symbolic and algebraic computation , ISSAC '06, 2006.
DOI : 10.1145/1145768.1145798

P. Koiran and S. Perifel, VPSPACE and a Transfer Theorem over the Reals, Proc. STACS, pp.417-428, 2007.
DOI : 10.1007/978-3-540-70918-3_36

URL : https://hal.archives-ouvertes.fr/ensl-00103018

P. Koiran and S. Perifel, VPSPACE and a Transfer Theorem over the Complex Field, Proc.32nd International Symposium on Mathematical Foundations of Computer Science, pp.359-370, 2007.
DOI : 10.1007/978-3-540-74456-6_33

URL : https://hal.archives-ouvertes.fr/ensl-00153701

Z. S. Karnin and A. Shpilka, Black box polynomial identity testing of generalized depth-3 arithmetic circuits with bounded top fan-in, Proc. 23rd IEEE Conference on Computational Complexity (CCC), 2008.
DOI : 10.1007/s00493-011-2537-3

Z. S. Karnin and A. Shpilka, Reconstruction of Generalized Depth-3 Arithmetic Circuits with Bounded Top Fan-in, 2009 24th Annual IEEE Conference on Computational Complexity, 2009.
DOI : 10.1109/CCC.2009.18

P. Koiran and S. Perifel, Interpolation in Valiant???s Theory, computational complexity, vol.23, issue.3, 2007.
DOI : 10.1007/s00037-011-0002-8

H. W. Lenstra, Finding small degree factors of lacunary polynomials, Number Theory in Progress, pp.267-276, 1999.
DOI : 10.1515/9783110285581.267

R. J. Lipton, Straight-line complexity and integer factorization, Proc. First International Symposium on Algorithmic Number Theory, pp.71-79, 1994.
DOI : 10.1007/3-540-58691-1_45

M. Mahajan and B. V. Rao, Small-Space Analogues of Valiant???s Classes, Proc. 17th International Symposium on Fundamentals of Computation Theory 22. B. Poizat. ` A la recherche de la définition de la complexité d'espace pour le calcul des polynômespolynômesà lamanì ere de Valiant. Journal of Symbolic Logic, pp.250-2611179, 2008.
DOI : 10.1007/978-3-642-03409-1_23

N. Saxena, Diagonal Circuit Identity Testing and Lower Bounds, Proc. 35th International Colloquium on Automata, Languages and Programming (ICALP 2008), pp.60-71, 2008.
DOI : 10.1007/978-3-540-70575-8_6

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

N. Saxena and C. Seshadri, An almost optimal rank bound for depth-3 identities, Proc. 24th IEEE Confenrence on Computational Complexity, 2009.

M. Shub and S. Smale, ON THE INTRACTABILITY OF HILBERT'S NULLSTELLENSATZ AND AN ALGEBRAIC VERSION OF ???NP ??? P????, Duke Mathematical Journal, vol.81, issue.1, pp.47-54, 1995.
DOI : 10.1142/9789812792839_0023

B. L. Van-der-waerden, Moderne Algebra English transl. publ. under the title " Modern algebra " by F, 1940.

M. Waldschmidt, Diophantine approximation on linear algebraic groups, 2000.
DOI : 10.1007/978-3-662-11569-5